# SDR 2007FA0000209

- Difficulty date: March 6, 2007
- Submitted: March 6, 2007
- Operation: General aviation
- Aircraft: N685SF
- Make and model: Gulstm G1159
- Aircraft serial: 94
- Aircraft time: 5 hours, 4 cycles
- Engine: Pwa PW530A
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: 9903334446
- Part serial: 06050028451
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

UNIT WAS MANUFACTURED IN AUGUST 06 AND WAS INSTALLED IN DECEMBER 06. THE UNIT POPPED THE CIRCUIT BREAKER ON THE FIRST TRIP. THE UNIT WAS SENT IN FOR REPAIR AND REINSTALLED IN FEBRUARY 07 AND FAILED AGAIN ON THE FIRST FLIGHT.
